MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf03259927

Медицинская библиотека · Medical toxicology and adverse drug experience · 1989

Fulminant hyperkalaemia and multiple complications following ibuprofen overdose.

Menzies D G, Conn A G, Williamson I J, Prescott L F

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A previously healthy 17-year-old man was admitted in coma following major overdosage with ibuprofen and minor overdosage of doxepin (plasma concentrations 809 and 0.49 mg/L, respectively). Initially, potassium chloride (20 mmol 3-hourly) was infused because of mild hypokalaemia (K+ 2.8 mmol/L). 14 hours after admission the patient developed a hypermetabolic state with pyrexia, metabolic acidosis and progressive respiratory failure despite ventilation at 16 L/min, and a malignant broad complex tachycardia was associated with acute hyperkalaemia (K+ 8.3 mmol/L). The arrhythmia resolved with correction of the hyperkalaemia. Chest x-rays showed diffuse opacification throughout both lung fields and subsequently there was transient impairment of renal function, with evidence of mild rhabdomyolysis. Ventilatory support was required for 60 hours and a chest x-ray at 6 days showed extensive bilateral nodular shadowing, which was still present at follow-up 4 weeks later.

Для цитирования: Menzies D G, Conn A G, Williamson I J, Prescott L F. Fulminant hyperkalaemia and multiple complications following ibuprofen overdose.. Medical toxicology and adverse drug experience. 1989. DOI: 10.1007/bf03259927.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.